Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Vomiting, sweating, no intake. Is he suffering from food poisoning?

My husband and I ate dinner last night around 11pm, and then layed down and went to sleep, a few hours later he woke up vomiting continuously and broke out with chills, sweats, and can t hold down any liquids or solids. I doubt it would be food poisoning because I feel fine and I ate the same thing. Its been 9 hours and he is still vomiting and complains about his head hurting and being cold .
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
U are dehydrated u need to consume lot of oral fluids like , water , tender coconut water , juices ...etc... Get ur serum electrolytes checked , tab perinorm twice daily for two days , with tab flagyl 500 mg twice daily after food for two days... Consume ur food before 8:30 pm and do not sleep till one hour ,after consumption of dinner.. If u have heart burn take one sachet omez insta in a glass of water.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor